# SDR 98ZZZX1517

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117LU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 30050423
- Condition: Failed
- Location: Anti Collision
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION STROBE INOPERATIVE.  REMOVED AND REPLACED.
